- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
I am still concerned this was your heart. Women often have atypical symptoms:
One way to test for this is with a stress test:
If not related to your heart, there are many other causes:
Last, but not least, make sure you start with other heart disease treatments such as statins. Try to lose weight, stop smoking, diet & exercise:
You also may be taking too much of your new medication. Go back to your doctor for advice and some changes!
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?